Previous |  Up |  Next

Article

References:
[1] R. A. Adams: Sobolev Spaces. Academic Press, New York, 1975. MR 0450957 | Zbl 0314.46030
[2] R. Arima: On general boundary value problems for parabolic equations. J. Math. Kyoto Univ. 4-1 (1964), 207-243. MR 0197997
[3] A. Friedman: Partial Differential Equations of Parabolic Type. Prentice Hall Inc., Englewood Cliffs, 1964. MR 0181836 | Zbl 0144.34903
[4] A. Friedman: Partial Differential Equations. Holt, Rinehart and Winston Inc., New York, 1969. MR 0445088 | Zbl 0224.35002
[5] E. Gagliardo: Proprietà di alcune classi di funzioni in pui variabili. Ricerche di Mat. 7 (1958), 102-137. MR 0102740
[6] E. Gagliardo: Ulteriori propriétà di alcune classi di funzioni in pui variabili. Ricerche di Mat. 8 (1959), 24-51. MR 0109295
[7] R. A. Gardner: Asymptotic behavior of semilinear reaction-diffusion systems with Dirichlet boundary conditions. Indiana Univ. Math. J. 29 (1980), 161-190. MR 0563205
[8] R. A. Gardner: Global stability of stationary solutions of reaction-diffusion systems. J. Diff. Eqs. 37 (1980), 60-69. MR 0583339 | Zbl 0413.34058
[9] D. Gilbarg, N. S. Trudinger: Elliptic Partial Differential Equations of Second Order. Springer Verlag, Berlin, 1977. MR 0473443 | Zbl 0361.35003
[10] G. H. Hardy J. E. Littlewood, G. Polya: Inequalities. 2nd ed., Cambridge University Press, Cambridge, 1952. MR 0046395
[11] A. M. Il'in A. S. Kalashnikov, O. A. Oleinek: Second order linear equations of parabolic type. Russian Math. Surveys 17, No. 3 (1962), 1-143. MR 0138888
[12] S. Itô: A boundary value problem of partial differential equations of parabolic type. Duke Math. J. 24, (1957), 299-312. MR 0090751
[13] S. Itô: Fundamental solutions of parabolic differential equations and boundary value problems. Japan J. Math. 27 (1957), 55-102. MR 0098240
[14] C. S. Kahane: On a system of nonlinear parabolic equations arising in chemical engineering. J. Math. Anal. Appl. 53 (1976), 343-358. MR 0404860 | Zbl 0326.35044
[15] O. A. Ladyzhenskaja V. A. Solonnikov, N. N. Ural'ceva: Linear and Quasilinear Equations of Parabolic Type. Amer. Math. Soc., Providence, 1968.
[16] С. В. Morrey, Jr.: Multiple Integrals in the Calculus of Variations. Springer Verlag, New York, 1966. MR 0202511 | Zbl 0142.38701
[17] J. Nash: Continuity of the solutions of parabolic and elliptic equations. Amer. J. Math. 80 (1958), 931-954. MR 0100158
[18] L. Nirenberg: On elliptic partial differential equations. Ann. Scuo. Norm. Pisa 13 (3) (1959), 1-48. MR 0109940 | Zbl 0088.07601
[19] W. Pogorzelski: Etude d'un function de Green et du problème aux limites pour l'équation parabolique normale. Ann. Polon. Math. 4 (1958), 288-307. MR 0106344
[20] G. F. Webb: A determinitic diffusive epidemic model with an incubation period. Proceedings of the Functional Differential and Integral Equations Conference held at West Virginia University, June 18-20, 1979 (to appear). MR 0617043
Partner of
EuDML logo